• Announcements

Elvira

Elvira: Is there hope for my recovery?

2 posts in this topic

Posted (edited)

I'm a 69 yr old female who took mirtazapine for 3 months.  I stopped the drug 2 yrs ago cold turkey because my doc knew nothing about tapering (and neither did I at the time).  I've had a hell of a time and even now have daily headaches, face pain, sore eyes (although the optometrist says my eyes are fine), gastro discomfort, dizziness and other problems which I NEVER had prior.  Took the drug because I was in a bad place trying to gain weight and side effect was weight gain.  Is the only antidote time?  I want no part of any drugs.  Thanks for any advice or guidance.

 

 

Edited by ChessieCat
changed font size

Share this post


Link to post

Hello Elivra,

 

I'm sorry it's taken us a while to reply to your post.  After being off mirtazapine for two years, it is true that time is the main healer.  There are things that can help to ease withdrawal a little, such as fish oil and magnesium.  We do have some information on gastro issues too, which you might like to read through.

 

Other than that, self-care does go a long way.  This is my favourite thread on this site:  non-drug-techniques-to-cope-with-emotional-symptoms

 

There are other people who are also waiting a long time for w/d to end, so hopefully you will feel less alone if you read through some of the members' threads.

 

Welcome to SA,

Karen 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now